The descriptive complexity of stochastic integration. Mukeru, S. J. Complexity, 31(1):57–74, 2015.
The descriptive complexity of stochastic integration [link]Paper  doi  bibtex   
@ARTICLE{Muk15,
  author = {Mukeru, Safari},
  title = {The descriptive complexity of stochastic integration},
  journal = {J. Complexity},
  year = {2015},
  volume = {31},
  pages = {57--74},
  number = {1},
  doi = {10.1016/j.jco.2014.07.004},
  file = {Muk15.pdf:Muk15.pdf:PDF},
  fjournal = {Journal of Complexity},
  issn = {0885-064X},
  keywords = {bib, cca},
  mrclass = {65Y20 (65C50 65D30)},
  mrnumber = {3284546},
  mrreviewer = {Petru P. Blaga},
  url = {http://dx.doi.org/10.1016/j.jco.2014.07.004}
}
Downloads: 0